# SDR REXA2019040836373

- Difficulty date: March 26, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312115
- Condition: Corroded
- Location: Bs 449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DADO SEAT TRACK LH STICK #5 HAS CORROSION.
SEAT TRACK STICK # 5 FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED WITH NEW SEAT TRACK IAW CRJ 200 AMM 53-01-11 AAR SM 107
